标题:Oscillation theorem for second order delay dynamic equations on time scales with mixed nonlinearities
作者:Sun, Yibing ;Han, Zhenlai ;Sun, Shurong ;Han, Meng
通讯作者:Sun, Y
作者机构:[Sun, Yibing ;Han, Zhenlai ;Sun, Shurong ;Han, Meng ] School of Science, University of Jinan, Jinan, Shandong 250022, China;[Han, Zhenlai ] School of 更多
会议名称:2010 3rd International Congress on Image and Signal Processing, CISP 2010
会议日期:16 October 2010 through 18 October 2010
来源:Proceedings - 2010 3rd International Congress on Image and Signal Processing, CISP 2010
出版年:2010
卷:8
页码:3798-3801
DOI:10.1109/CISP.2010.5646758
摘要:By means of Riccati transformation technique and inequalities, the oscillation criteria for second order delay dynamic equations on time scales with mixed nonlinearities are studied. Two sufficient conditions are obtained for oscillation of this equation. The results in this paper extend and improve some known results for the corresponding equations with mixed nonlinearities. ©2010 IEEE.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-78650536068&doi=10.1109%2fCISP.2010.5646758&partnerID=40&md5=349b53fc8a371419595d9368e59d33d7
TOP